\begin{thebibliography}{10} \bibitem{ACV} D.~Abramovich, A.~Corti, and A.~Vistoli. \newblock Twisted bundles and admissible covers. \newblock {\em Comm. Algebra}, 31(8):3547--3618, 2003. \newblock Special issue in honor of Steven L. Kleiman. \bibitem{AGV} D.~Abramovich, T.~Graber, and A.~Vistoli. \newblock Gromov-{W}itten theory of {D}eligne-{M}umford stacks. \newblock {\em Amer. J. Math.}, 130(5):1337--1398, 2008. \bibitem{AV} D.~Abramovich and A.~Vistoli. \newblock Compactifying the space of stable maps. \newblock {\em J. Amer. Math. Soc.}, 15(1):27--75, 2002. \bibitem{alper} J.~Alper. \newblock Good moduli spaces for {A}rtin stacks. \newblock {\em Ann. Inst. Fourier (Grenoble)}, 63(6):2349--2402, 2013. \bibitem{artinmumford} M.~Artin and D.~Mumford. \newblock Some elementary examples of unirational varieties which are not rational. \newblock {\em Proc. London Math. Soc. (3)}, 25:75--95, 1972. \bibitem{beaumonodromy} A.~Beauville. \newblock Le groupe de monodromie des familles universelles d'hypersurfaces et d'intersections compl\`etes. \newblock In {\em Complex analysis and algebraic geometry ({G}\"ottingen, 1985)}, volume 1194 of {\em Lecture Notes in Math.}, pages 8--18. Springer, Berlin, 1986. \bibitem{BCTSSD} A.~Beauville, J.-L. Colliot-Th\'el\`ene, J.-J. Sansuc, and P.~Swinnerton-Dyer. \newblock Vari\'et\'es stablement rationnelles non rationnelles. \newblock {\em Ann. of Math. (2)}, 121(2):283--318, 1985. \bibitem{bertinromagny} J.~Bertin and M.~Romagny. \newblock Champs de {H}urwitz. \newblock {\em M\'{e}m. Soc. Math. Fr. (N.S.)}, (125-126):219, 2011. \bibitem{cadman} C.~Cadman. \newblock Using stacks to impose tangency conditions on curves. \newblock {\em Amer. J. Math.}, 129(2):405--427, 2007. \bibitem{CG} C.~H. Clemens and P.~A. Griffiths. \newblock The intermediate {J}acobian of the cubic threefold. \newblock {\em Ann. of Math. (2)}, 95:281--356, 1972. \bibitem{CT-Pirutka} J.-L. Colliot-Th\'el\`ene and A.~Pirutka. \newblock Hypersurfaces quartiques de dimension 3: non-rationalit\'e stable. \newblock {\em Ann. Sci. \'Ec. Norm. Sup\'er. (4)}, 49(2):371--397, 2016. \bibitem{DolgClassical} I.~V. Dolgachev. \newblock {\em Classical algebraic geometry: A modern view}. \newblock Cambridge University Press, Cambridge, 2012. \bibitem{DonSmi} R.~Donagi and R.~C. Smith. \newblock The structure of the {P}rym map. \newblock {\em Acta Math.}, 146(1-2):25--102, 1981. \bibitem{hallrydh} J.~Hall and D.~Rydh. \newblock Coherent {T}annaka duality and algebraicity of {H}om-stacks. \newblock {\em Algebra Number Theory}, 13(7):1633--1675, 2019. \bibitem{HKT-moduli} B.~Hassett, A.~Kresch, and Yu. Tschinkel. \newblock On the moduli of degree 4 {D}el {P}ezzo surfaces. \newblock In {\em Development of moduli theory ({K}yoto, 2013)}, volume~69 of {\em Adv. Stud. Pure Math.}, pages 349--386. Math. Soc. Japan, Tokyo, 2016. \bibitem{HKT} B.~Hassett, A.~Kresch, and Yu. Tschinkel. \newblock Stable rationality and conic bundles. \newblock {\em Math. Ann.}, 365(3-4):1201--1217, 2016. \bibitem{HPT-quadric} B.~Hassett, A.~Pirutka, and Yu. Tschinkel. \newblock Intersections of three quadrics in {$\Bbb P^7$}. \newblock In {\em Surveys in differential geometry 2017. {C}elebrating the 50th anniversary of the {J}ournal of {D}ifferential {G}eometry}, volume~22 of {\em Surv. Differ. Geom.}, pages 259--274. International Press, Somerville, MA, 2018. \bibitem{HPT} B.~Hassett, A.~Pirutka, and Yu. Tschinkel. \newblock Stable rationality of quadric surface bundles over surfaces. \newblock {\em Acta Math.}, 220(2):341--365, 2018. \bibitem{HT-Fano} B.~Hassett and Yu. Tschinkel. \newblock On stable rationality of {F}ano threefolds and del {P}ezzo fibrations. \newblock {\em J. Reine Angew. Math.}, 751:275--287, 2019. \bibitem{KT} M.~Kontsevich and Yu. Tschinkel. \newblock Specialization of birational types. \newblock {\em Invent. Math.}, 217(2):415--432, 2019. \bibitem{kreschtschinkelmodels} A.~Kresch and Yu. Tschinkel. \newblock Models of {B}rauer-{S}everi surface bundles. \newblock {\em Mosc. Math. J.}, 19(3):549--595, 2019. \bibitem{KST} B.~\`E. Kunyavski\u\i, A.~N. Skorobogatov, and M.~A. Tsfasman. \newblock {D}el {P}ezzo surfaces of degree four. \newblock {\em M\'em. Soc. Math. France (N.S.)}, (37):113, 1989. \bibitem{maruyama} M.~Maruyama. \newblock On a family of algebraic vector bundles. \newblock In {\em Number theory, algebraic geometry and commutative algebra, in honor of {Y}asuo {A}kizuki}, pages 95--146. Kinokuniya, Tokyo, 1973. \bibitem{matsukiolsson} K.~Matsuki and M.~Olsson. \newblock Kawamata-{V}iehweg vanishing as {K}odaira vanishing for stacks. \newblock {\em Math. Res. Lett.}, 12(2-3):207--217, 2005. \bibitem{MMW} C.~T. McMullen, R.~E. Mukamel, and A.~Wright. \newblock Cubic curves and totally geodesic subvarieties of moduli space. \newblock {\em Ann. of Math. (2)}, 185(3):957--990, 2017. \bibitem{NS} J.~Nicaise and E.~Shinder. \newblock The motivic nearby fiber and degeneration of stable rationality. \newblock {\em Invent. Math.}, 217(2):377--413, 2019. \bibitem{oesinghaus} J.~Oesinghaus. \newblock Conic bundles and iterated root stacks. \newblock {\em Eur. J. Math.}, 5(2):518--527, 2019. \bibitem{Sarkisov} V.~G. Sarkisov. \newblock Birational automorphisms of conic bundles. \newblock {\em Izv. Akad. Nauk SSSR Ser. Mat.}, 44(4):918--945, 974, 1980. \bibitem{sarkisov2} V.~G. Sarkisov. \newblock On conic bundle structures. \newblock {\em Izv. Akad. Nauk SSSR Ser. Mat.}, 46(2):371--408, 432, 1982. \bibitem{schreieder-2} S.~Schreieder. \newblock Quadric surface bundles over surfaces and stable rationality. \newblock {\em Algebra Number Theory}, 12(2):479--490, 2018. \bibitem{schreieder-1} S.~Schreieder. \newblock On the rationality problem for quadric bundles. \newblock {\em Duke Math. J.}, 168(2):187--223, 2019. \bibitem{ShB} N.~I. Shepherd-Barron. \newblock Stably rational irrational varieties. \newblock In {\em The {F}ano {C}onference ({T}urin, 2002)}, pages 693--700. Univ. Torino, Turin, 2004. \bibitem{totaro} B.~Totaro. \newblock Hypersurfaces that are not stably rational. \newblock {\em J. Amer. Math. Soc.}, 29(3):883--891, 2016. \bibitem{TY} Yu. Tschinkel and K.~Yang. \newblock Potentially stably rational del {P}ezzo surfaces over nonclosed fields. \newblock In {\em Combinatorial and additive number theory. {III}}, volume 297 of {\em Springer Proc. Math. Stat.}, pages 227--233. Springer, Cham, 2020. \bibitem{voisin} C.~Voisin. \newblock Unirational threefolds with no universal codimension {$2$} cycle. \newblock {\em Invent. Math.}, 201(1):207--237, 2015. \bibitem{VoisinJEMS} C.~Voisin. \newblock On the universal {$\rm CH_0$} group of cubic hypersurfaces. \newblock {\em J. Eur. Math. Soc. (JEMS)}, 19(6):1619--1653, 2017. \end{thebibliography}